# SDR 96ZZZX5984

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: EICKW
- Make and model: Boeing 737-2P6
- Aircraft serial: 21677
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 787
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON WALK-AROUND, CREW FOUND 5 INCH CRACK IN SKIN AT STA 787, STR 18L.  INSTALLED DOUBLER PER SRM 53-30-6, FIG 6.
